Statistical convergence and operators on Fock space


YAMANCI U. , GÜRDAL M.

NEW YORK JOURNAL OF MATHEMATICS, vol.22, pp.199-207, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 2016
  • Title of Journal : NEW YORK JOURNAL OF MATHEMATICS
  • Page Numbers: pp.199-207
  • Keywords: Berezin symbol, Compact operator, Statistical convergence, Discrete statistical Borel convergence, Fock space, REPRODUCING KERNELS, BEREZIN SYMBOLS, QUESTIONS

Abstract

In this paper, we introduce the notion of discrete statistical Borel convergence. Also, we give necessary and sufficient condition under which a series with bounded sequence of complex numbers is discrete statistically Borel convergent. Moreover, we present in terms of Berezin symbols some characterization Schatten-von Neumann class operators.